# SDR DALA2023121110136

- Difficulty date: December 11, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH TRACK ABOVE R=28 BTW STA Y=427+13, Y=446+6 AT LOWER FWD CARGO COMPARTMENT. SUMMARY OF NRC 00068: CORROSION LEVEL 2. RH TRACK ABOVE R=28 BTW STA Y=427+13, Y=446+6 AT LOWER FWD CARGO COMPARTMENT WAS REPAIRED PER B717 SRM 53-20-52-2R PROCEDURE 4 REPAIR 4. (LP #0104646)
